# SDR FDEA200908122984

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CHANNNEL AT RT STA 1980 AND STA 1990, X= -27 FOUND EXFOLIATION   CORROSION.  REMOVED AND REPLACED IAW SRM 51-31-01 REV. 41.  NEW FLOOR CHANNEL FABRICATED IAW DWG AGA7087 REV M.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 107.
